Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 69, NWS Austin/San Antonio, TX

April 10, 2017Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 10, 2017, 9:35 PM CDT for Val Verde County, Texas. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2017, 9:35 PM CDT (02:35 UTC)
Expired
Apr 10, 2017, 10:45 PM CDT
In force
70 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 154 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 2:26 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 2.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2017-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2017-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2462 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
-68 m²/s²
Significant tornado parameter
-0.4
Supercell composite
-3.9

Open this sounding in Storm Lab

The text

As transmitted.

767 
WUUS54 KEWX 110235
SVREWX
TXC465-110345-
/O.NEW.KEWX.SV.W.0069.170411T0235Z-170411T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
935 PM CDT MON APR 10 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Val Verde County in south central Texas...

* Until 1045 PM CDT

* At 935 PM CDT, a severe thunderstorm was located 13 miles northeast
  of Pandale, or 21 miles northwest of Juno, moving southeast at 20
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Pandale and Hackberry Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 3029 10176 3029 10113 3021 10109 3006 10124
      3009 10176
TIME...MOT...LOC 0235Z 335DEG 16KT 3033 10141 

HAIL...1.25IN
WIND...60MPH
 
$$

TB3
4 follow-up statements
727 
WWUS54 KEWX 110253
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
953 PM CDT MON APR 10 2017

TXC465-110345-
/O.CON.KEWX.SV.W.0069.000000T0000Z-170411T0345Z/
Val Verde TX-
953 PM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN VAL VERDE COUNTY...

At 952 PM CDT, a severe thunderstorm was located 13 miles northeast 
of Pandale, or 21 miles northwest of Juno, moving slowly south 
southeast at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Pandale and Hackberry Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

&&

LAT...LON 3029 10176 3029 10113 3021 10109 3006 10124
      3009 10176
TIME...MOT...LOC 0252Z 333DEG 7KT 3033 10141 

HAIL...1.25IN
WIND...60MPH
 
$$

TB3
009 
WWUS54 KEWX 110308
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1008 PM CDT MON APR 10 2017

TXC465-110345-
/O.CON.KEWX.SV.W.0069.000000T0000Z-170411T0345Z/
Val Verde TX-
1008 PM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN VAL VERDE COUNTY...

At 1007 PM CDT, a severe thunderstorm was located 9 miles northeast 
of Pandale, or 21 miles northwest of Juno, moving slowly south at 15 
mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Pandale and Hackberry Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

&&

LAT...LON 3029 10176 3029 10113 3021 10109 3006 10124
      3009 10176
TIME...MOT...LOC 0307Z 341DEG 15KT 3028 10144 

HAIL...2.00IN
WIND...60MPH
 
$$

TB3
249 
WWUS54 KEWX 110321
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1021 PM CDT MON APR 10 2017

TXC465-110345-
/O.CON.KEWX.SV.W.0069.000000T0000Z-170411T0345Z/
Val Verde TX-
1021 PM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN VAL VERDE COUNTY...

At 1019 PM CDT, a severe thunderstorm was located 8 miles east of 
Pandale, or 18 miles west of Juno, moving southeast at 15 mph. At 
1012PM CDT, law enforcement in Crockett county near the county line 
with Val Verde county reported baseball sized hail on FM 2083.

This is a very dangerous storm.

HAZARD...Three inch hail and 60 mph wind gusts. 

SOURCE...Law enforcement. 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles. 

Locations impacted include...
Pandale and Hackberry Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

&&

LAT...LON 3029 10176 3029 10113 3021 10109 3006 10124
      3009 10176
TIME...MOT...LOC 0319Z 335DEG 16KT 3023 10141 

HAIL...3.00IN
WIND...60MPH
 
$$

TB3
046 
WWUS54 KEWX 110331
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1031 PM CDT MON APR 10 2017

TXC465-110345-
/O.CON.KEWX.SV.W.0069.000000T0000Z-170411T0345Z/
Val Verde TX-
1031 PM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN VAL VERDE COUNTY...

At 1029 PM CDT, a severe thunderstorm was located 9 miles east of 
Pandale, or 16 miles west of Juno, moving southeast at 20 mph. 
Baseball sized hail was reported a few miles north of the Val Verde 
county line at 1012 PM. The cell has weakened slightly but still has 
the potential for hail up to 2 inches. Also, extensive cloud to 
ground lightning has been observed with this storm.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Pandale and Hackberry Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3029 10176 3029 10113 3021 10109 3006 10124
      3009 10176
TIME...MOT...LOC 0329Z 335DEG 16KT 3019 10139 

HAIL...2.00IN
WIND...60MPH
 
$$

TB3

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:23 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 10, 7:23 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
723 PM CDT Mon Apr 10 2017

.MESOSCALE UPDATE...
Spent a good amount of time attempting to add some timing precision
to the WX/PoP/QPF grids for the next 18 hours. While some initial CI
has begun in the vicinity of San Antonio, capping continues to hold
on preventing cells from growing upscale without help from a surface
boundary...unlike the convection farther north. In regards to
activity farther north, SPC mesoanalysis and proximity RAP soundings
show the cap eroded along the boundary with surface dewpoints at or
near 70 degrees and 3000+ J/KG to tap into. Convergence along the
front is maximized from north of Kerrville and northeast whereas
farther west, weaker low level flow and less favorable moisture flux
vector orientation to the front has kept the majority of the plateau
from convecting.

CAM guidance continues to ramp up QPF values however some guidance,
especially the HRRR, appears to be overconvecting in the next 2-4
hours. While these values are not being disregarded, the TTU-WRF
model has been generally handling this convection thus far rather
well. It continues to convect more along the favorable convergent
zone along the front, becoming outflow dominant, and thus convecting
farther southeast along the line beginning around 10PM. These new
storms will be able to capitalize on the high instability and PWAT
values of over 1.5" advecting into the I-35 corridor allowing for
hourly rainfall rates of over 2 inches per hour possible. This means
that the QPF forecasts of 2-4 inches with isolated up to 7 inches is
still very much valid for all areas east of the Edwards escarpment as
well as along and east of the I-35 corridor.

Also, with the high instability and appreciable shear, quarter size
hail and damaging winds are also still possible through 11PM.
However, these threats are secondary to the flash flood threat, which
is still the more significant impact for the next 12 hours.

&&

.PREV DISCUSSION... /ISSUED 622 PM CDT Mon Apr 10 2017/

AVIATION DISCUSSION...FOR 00Z TAF PERIOD...
Expecting TSRA development northwest of the KAUS terminal in the
first 6 hours of the TAF period. Some isolated development has
already been observed in the vicinity but have been short lived with
sporadic ltng. Included TEMPO for possible iso storms for first 3
hours and then prevailing afterwards. Latest models have a line of
TSRA to begin impacting around 03Z and an hour or so later for
KSAT/KSSF. Hvy rain will be the primary impact to the terminals in
addition to lightning thus reduced VIS as a result. CIGs will be
difficult but should fluctuate around low end MVFR and IFR during
storm impact.

Activity is expected to be clear of all terminals by 10-12Z. However
cloud cover is expected to prevail through much of the morning hours.
Only marginal improvement to CIGs is expected by the afternoon hours
tomorrow.

PREV DISCUSSION... /ISSUED 332 PM CDT Mon Apr 10 2017/

SHORT TERM (Tonight through Tuesday Night)...
.Dangerous Flash Flooding Event Possible Late This Afternoon
through Tonight across South Central Texas...

Complex weather scenario taking shape late this afternoon through
tonight. The cold front was located just south of a Stephenville to
San Angelo line at 3 PM with showers and storms developing along and
just behind it in West Central Texas. Additional isolated to
scattered showers have developed through the afternoon beneath a
mid level cap across Central Texas. Aircraft sounding data from AUS
indicates the mid level cap still in place, but this is forecast to
erode late this afternoon and evening as the front approaches the
region. Initially discrete storms could pose a hail threat across the
northern Hill Country and Central Texas through the early evening.
Signals in hi resolution models then transition into an organized
complex of storms, but there are some difference in timing on how
fast this happens. Should this happen this could support a threat of
damaging straight line winds through the CWA.

However, the main concern we are messaging will be the heavy rainfall
potential that could lead to flash flooding. Precipitable water
values of 1.6-1.8 inches are pooling over the region south of the
front. This is nearly 2 standard deviations above average. Initial
slow motions of the storms and complex will yield pockets of intense
rainfall rates this evening through portions of the overnight, as
indicated by runs of the HRRR. Models the past three runs have
trended farther south and with higher QPF amounts into much of the
southern and eastern Hill Country as well as I-35 corridor. GEFS
plumes for both Austin and San Antonio have trended up, with the
lowest member at Austin around 2", highest at 4.3", and mean 2.87".
Some of the high resolution guidance suggests the highest amounts
farther south toward the San Antonio metro area. It is difficult at
this time frame to determine where the heavier pockets may occur as
there is uncertainty with the mesoscale evolution of the system.
But generally 2-4" is expected across the Flash Flood Watch area
with isolated amounts up to 7".

It is important to stress the flash flooding potential with this
system, especially since this will be occurring at night when it is
harder to recognize the dangers of flash flooding.

Tomorrow's chances for rainfall will depend entirely on how
organized the system evolves tonight. With hi resolution guidance
trended towards and MCS, the atmosphere may become worked over and
stabilized for Tuesday.

LONG TERM (Wednesday through Monday)...
Chances for showers and thunderstorms will remain in the forecast
through the rest of the week with slightly greater chances Thursday
as a trough shifts through the region. No concentrated signals appear
to warrant hazard mention at this time during the long-term period.

Diurnal showers and thunderstorms look to be likely each afternoon
through the week as a unsettled and active southern jetstream branch
helps promote lift with the continued moist airmass in place.
Thursday and Friday appears to be a slightly better concentrated day
with the passage of stronger trough axis. Weak ridging over the
weekend may help to keep the area dry.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  76  63  79  64 / 100  40  10  20  10
Austin Bergstrom Intl Airport  65  76  62  79  63 / 100  50  10  20  10
New Braunfels Muni Airport     66  77  63  79  64 / 100  60  10  20  10
Burnet Muni Airport            62  74  61  76  63 /  90  40  10  20  10
Del Rio Intl Airport           67  79  65  80  64 /  50  40  20  20  30
Georgetown Muni Airport        63  75  62  78  63 / 100  40  10  20  10
Hondo Muni Airport             68  79  63  81  64 / 100  50  10  20  10
San Marcos Muni Airport        66  76  63  79  64 / 100  60  10  20  10
La Grange - Fayette Regional   67  77  64  80  63 / 100  60  10  20  10
San Antonio Intl Airport       67  78  64  80  65 / 100  60  10  20  10
Stinson Muni Airport           69  78  65  80  65 / 100  60  10  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning for the following
counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...
Caldwell...Comal...Fayette...Frio...Gillespie...Gonzales...
Guadalupe...Hays...Kendall...Kerr...Lee...Llano...Medina...Real...
Travis...Uvalde...Williamson...Wilson...Zavala.

&&

Mesoscale/Aviation...TB3
Synoptic/Grids...TB3
Public Service/Data Collection...33
Hazardous weather outlook, Apr 10, 7:31 PM CDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
731 PM CDT Mon Apr 10 2017

TXZ171>173-183>194-202>209-217>225-228-120045-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
731 PM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight through Tuesday morning.

A Flash Flood Watch is in effect for most of South Central Texas. Rain
totals of 2 to 4 inches with isolated amounts to 7 inches are
possible through Tuesday morning...mainly for areas along and east
of the Edwards escarpment, including the Interstate 35 corridor.
This could lead to flash flooding for these areas.

In addition...hail up to one inch in diameter and gusty winds up
to 50 mph are possible. However, these threats are secondary to
the main flash flooding threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is chance for heavy rain to continue Tuesday morning across
the extreme southern part of the area.

.SPOTTER INFORMATION STATEMENT...

Please submit any flooding or severe weather reports to the
National Weather Service.

TB3

In the hours before

Special weather statement, Apr 10, 8:26 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
826 PM CDT MON APR 10 2017

TXZ171-110215-
Llano TX-
826 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LLANO COUNTY UNTIL
915 PM CDT...

At 826 PM CDT, Doppler radar was tracking a strong thunderstorm near
Castell, or 14 miles east of Mason, moving slowly east at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Llano, Field Creek, Valley Spring and Castell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 3071 9868 3056 9896 3092 9896 3092 9875
TIME...MOT...LOC 0126Z 254DEG 11KT 3079 9899

TB3

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:26 PM CDTSpecial Weather StatementEWXLlano49 min
Apr 10, 8:50 PM CDTSevere Thunderstorm WarningEWXLlano55 min
Apr 10, 9:32 PM CDTAreal Flood AdvisoryEWXLlano4 hr
Apr 10, 9:43 PM CDTSevere Thunderstorm WarningEWXLlano62 min
Apr 10, 10:41 PM CDTSevere Thunderstorm WarningEWXVal Verde64 min
Apr 10, 10:45 PM CDTSevere Thunderstorm WarningEWXLlano45 min
Apr 10, 10:50 PM CDTFlash Flood WarningEWXLlano3 hr
Apr 10, 11:28 PM CDTSpecial Weather StatementEWXLlano62 min
Apr 10, 11:46 PM CDTSevere Thunderstorm WarningEWXVal Verde29 min
Apr 11, 12:13 AM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 11, 12:29 AM CDTSpecial Weather StatementEWXGillespie76 min
Apr 11, 12:58 AM CDTSpecial Weather StatementEWXVal Verde62 min
Apr 11, 2:30 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 11, 3:15 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 11, 3:53 AM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Apr 11, 3:58 AM CDTSpecial Weather StatementEWXKendall47 min
Apr 11, 4:14 AM CDTSevere Thunderstorm WarningEWXKendall46 min
Apr 11, 4:24 AM CDTFlash Flood WarningEWXKendall3 hr
Apr 11, 4:57 AM CDTSpecial Weather StatementEWXKendall48 min
Apr 11, 5:19 AM CDTAreal Flood AdvisoryEWXKendall116 min
Apr 11, 8:19 AM CDTSpecial Weather StatementEWXBurnet26 min
Apr 11, 9:31 AM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 11, 9:43 AM CDTSpecial Weather StatementEWXHays47 min
Apr 11, 10:08 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis, Williamson52 min
Apr 11, 10:18 AM CDTAreal Flood AdvisoryEWXBlanco, Hays, Travis3 hr
Apr 11, 10:31 AM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 11, 10:51 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Apr 11, 10:55 AM CDTSevere Thunderstorm WarningEWXHays35 min
Apr 11, 11:01 AM CDTSpecial Weather StatementEWXBlanco29 min
Apr 11, 11:15 AM CDTSpecial Weather StatementEWXCaldwell30 min
Apr 11, 11:19 AM CDTSpecial Weather StatementEWXLee26 min
Apr 11, 11:30 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays4 hr
Apr 11, 11:31 AM CDTSpecial Weather StatementEWXHays29 min
Apr 11, 11:40 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall50 min
Apr 11, 11:56 AM CDTSpecial Weather StatementEWXCaldwell49 min
Apr 11, 11:57 AM CDTFlash Flood WarningEWXCaldwell, Hays3 hr
Apr 11, 12:19 PM CDTSpecial Weather StatementEWXTravis41 min
Apr 11, 12:21 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe, Hays54 min
Apr 11, 12:34 PM CDTSevere Thunderstorm WarningEWXComal41 min
Apr 11, 12:45 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee4 hr
Apr 11, 12:52 PM CDTTornado WarningEWXGuadalupe23 min
Apr 11, 12:56 PM CDTSpecial Weather StatementEWXBastrop49 min
Apr 11, 1:05 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Guadalupe4 hr
Apr 11, 1:06 PM CDTSevere Thunderstorm WarningEWXComal, Guadalupe39 min
Apr 11, 1:15 PM CDTTornado WarningEWXGuadalupe30 min
Apr 11, 1:20 PM CDTSpecial Weather StatementEWXLlano40 min
Apr 11, 1:24 PM CDTFlash Flood WarningEWXComal, Guadalupe, Hays4 hr
Apr 11, 1:44 PM CDTSevere Thunderstorm WarningEWXGuadalupe, Wilson32 min
Apr 11, 1:57 PM CDTRiver Flood WarningEWXBlanco17 hr
Apr 11, 1:57 PM CDTRiver Flood WarningEWXHays23 hr
Apr 11, 1:57 PM CDTRiver Flood WarningEWXHays20 hr
Apr 11, 1:58 PM CDTSpecial Weather StatementEWXBexar47 min
Apr 11, 2:04 PM CDTSpecial Weather StatementEWXGuadalupe41 min
Apr 11, 2:07 PM CDTAreal Flood AdvisoryEWXBexar4 hr
Apr 11, 2:21 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Travis, Williamson3 hr
Apr 11, 2:27 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe36 min
Apr 11, 2:36 PM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Apr 11, 2:36 PM CDTRiver Flood WarningEWXGuadalupe18 hr
Apr 11, 2:45 PM CDTSpecial Weather StatementEWXBexar45 min
Apr 11, 2:57 PM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Apr 11, 3:19 PM CDTSpecial Weather StatementEWXFrio41 min
Apr 11, 3:27 PM CDTSpecial Weather StatementEWXMedina48 min
Apr 11, 3:32 PM CDTSpecial Weather StatementEWXBexar43 min
Apr 11, 3:35 PM CDTSpecial Weather StatementEWXKarnes40 min
Apr 11, 3:48 PM CDTSevere Thunderstorm WarningEWXFrio, Zavala42 min
Apr 11, 4:00 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Wilson3 hr
Apr 11, 4:05 PM CDTSpecial Weather StatementEWXUvalde40 min
Apr 11, 4:07 PM CDTSpecial Weather StatementEWXMaverick38 min
Apr 11, 4:17 PM CDTSpecial Weather StatementEWXDimmit43 min
Apr 11, 4:25 PM CDTSevere Thunderstorm WarningEWXDimmit50 min
Apr 11, 4:34 PM CDTSpecial Weather StatementEWXAtascosa41 min
Apr 11, 4:56 PM CDTSpecial Weather StatementEWXDimmit49 min
Apr 11, 5:01 PM CDTSpecial Weather StatementEWXDimmit44 min
Apr 11, 5:06 PM CDTSevere Thunderstorm WarningEWXDimmit39 min
Apr 11, 5:14 PM CDTAreal Flood AdvisoryEWXUvalde3 hr
Apr 11, 5:37 PM CDTSpecial Weather StatementEWXZavala53 min
Apr 11, 5:41 PM CDTSpecial Weather StatementEWXMaverick49 min
Apr 11, 5:45 PM CDTRiver Flood WarningEWXCaldwell, Gonzales33 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.